# SDR UPS97822184

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, AFT LOWER CARGO, FS 1220, Z FITTING ON TORQUE BOX CRACKED APPROX 2.375 INCHES, BETWEEN LONG 32R AND 34R.  REMOVED LONG SECTION ON LONG 32R AT FS 1220 TO ACCESS FITTING.  ALODINED AND PRIMED ENDS OF CUT LONG IAW DC8 SRM 51-1-8.  DRILLED AND INSTALLED FITTING IAW DC8 SRM D51-1-24  AND 51-1-20D AND REO 02711.  INSTALLED LONG SECTION 32R IAW REO 02711.
